Publicaciones en revistas indexadas


Bourget, O. 2005. Singular Continuous Floquet Operator for Periodic Quantum Systems. Journal of Mathematical Analysis and Applications, 301(1):65-83.
Cortázar, C., Elgueta, M., Rossi, J. 2005. A Nonlocal Diffusion Equation Whose Solutions Develop a Free Boundary. Annales Henri Poincaré, 6(2):269-281.
Del Pino, M., Kowalczyk, M., Musso, M. 2005. Singular Limits in Liouville-Type Equations. Calculus of Variations and Partial Differential Equations, 24(1):47-81.
Eyheramendy, S., The International Hapmap Consortium, T. 2005. A Haplotype Map of The Human Genome. Nature, 437(1):1299-1320.


Chuaqui, M., Gevirtz, J. 2004. Simple Curves in R-N and Ahlfors' Schwarzian Derivative. Proceedings of The American Mathematical Society, 132(1):223-230.
Fernández, C., Raikov, G. 2004. On The Singularities of The Magnetic Spectral Shift Function At The Landau Levels. Annales Henri Poincaré, 5(2):381-403.
Kiwi, J. 2004. Real Laminations and The Topological Dynamics of Complex Polynomials. Advances in Mathematics, 184(2):207-267.


Mikenberg, I., Lewin, R., Schwarze, M. 2001. On Free Annotated Algebras. Annals of Pure and Applied Logic, 108(1):249-259.


Palma, W., Del Pino, G. 1999. Statistical Analysis of Incomplete Long-Range Dependent Data. Biometrika, 86(4):965-972.


Chan, N., Palma, W. 1998. State Space Modeling of Long-Memory Processes. The Annals of Statistics, 26(2):719-740.
Cortázar, C., Elgueta, M., Del Pino, M. 1998. On The Blow-Up Set for U(T)=Delta U(M)+U(M), M > 1. Indiana University Mathematics Journal, 47(2):541-561.
Cortázar, C., Elgueta, M., Felmer, P. 1998. Uniqueness of Positive Solutions of Delta U+F(U)=0 in Rn, N<=3. Archive for Rational Mechanics and Analysis, 142(2):127-141.


Chuaqui, M., Osgood, B., Pommerenke, C. 1996. John Domains, Quasidisks, and The Nehari Class. Journal Für Die Reine Und Angewandte Mathematik, 471(1):77-114.


Chuaqui, M., Osgood, B. 1994. Ahlfors-Weill Extensions of Conformal-Mappings and Critical-Points of The Poincare Metric. Commentarii Mathematici Helvetici, 69(1):659-668.
Mikenberg, I., Lewin, R., Schwarze, M. 1994. P1 Algebras. Studia Logica, 53(1):21-28.


Fernández, C., Lavine, R. 1990. Lower Bounds for Resonance Widths in Potential and Obstacle Scattering. Communications in Mathematical Physics, 128(2):263-284.


Mikenberg, I., Chuaqui , R., Da Costa, N. 1986. Pragmatic Truth and Approximation To Truth. Journal of Symbolic Logic, 51(1):201-221.


Fernández, C. 1985. Resonances in Scattering By a Resonator. Indiana University Mathematics Journal, 34(1):115-125.